RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bashmakov, Mark Ivanovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12
Presentations: 1

Number of views:
This page:814
Abstract pages:2793
Full texts:1045
References:130
Professor
Doctor of physico-mathematical sciences
Birth date: 10.02.1937

http://www.mathnet.ru/eng/person22318
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/238676

Publications in Math-Net.Ru
1990
1. M. I. Bashmakov, “Rational points on elliptic curves”, Trudy Mat. Inst. Steklov., 183 (1990),  22–29  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 19–26
1978
2. M. I. Bashmakov, A. L. Chistov, “Rationality of a class of tori”, Trudy Mat. Inst. Steklov., 148 (1978),  27–29  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 23–25
3. M. I. Bashmakov, A. S. Kurochkin, “Selmer groups of supersingular elliptic curves”, Zap. Nauchn. Sem. LOMI, 75 (1978),  16–21  mathnet  mathscinet  zmath; J. Soviet Math., 37:2 (1987), 924–928
1976
4. M. I. Bashmakov, R. A. Keshtov, “Localization of the identities of the number field”, Zap. Nauchn. Sem. LOMI, 64 (1976),  5–11  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1713–1717
5. M. I. Bashmakov, A. S. Kurochkin, “Rational points of some modular curve over 2-cyclotomic field”, Zap. Nauchn. Sem. LOMI, 57 (1976),  5–7  mathnet  mathscinet  zmath; J. Soviet Math., 11:4 (1979), 511–513
1975
6. M. I. Bashmakov, A. N. Kirillov, “Lutz filtration of formal groups”, Izv. Akad. Nauk SSSR Ser. Mat., 39:6 (1975),  1227–1239  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:6 (1975), 1155–1167
1973
7. M. I. Bashmakov, N. Zh. Al'-Nader, “Behavior of the curve $x^3+y^3=1$ in a cyclotomic $\Gamma$-extension”, Mat. Sb. (N.S.), 90(132):1 (1973),  117–130  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:1 (1973), 117–130
1972
8. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Uspekhi Mat. Nauk, 27:6(168) (1972),  25–66  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:6 (1972), 25–70
1970
9. M. I. Bashmakov, “On the Shafarevich–Tate group of an elliptic curve”, Mat. Zametki, 7:1 (1970),  79–86  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 48–52
1968
10. M. I. Bashmakov, “The rank of abelian varieties”, Dokl. Akad. Nauk SSSR, 181:5 (1968),  1031–1033  mathnet  mathscinet  zmath
11. M. I. Bashmakov, “On the problem of field embedding”, Mat. Zametki, 4:2 (1968),  137–140  mathnet  mathscinet  zmath; Math. Notes, 4:2 (1968), 572–574
1964
12. M. I. Bashmakov, “On the divisibility of principal homogeneous spaces over Abelian varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964),  661–664  mathnet  mathscinet  zmath

1989
13. A. D. Aleksandrov, M. I. Bashmakov, Z. I. Borevich, V. N. Kublanovskaya, M. S. Nikulin, A. I. Skopin, A. V. Yakovlev, “Dmitrii Konstantinovich Faddeev (on his eightieth birthday)”, Uspekhi Mat. Nauk, 44:3(267) (1989),  187–193  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 223–231  isi
1979
14. P. S. Aleksandrov, M. I. Bashmakov, Z. I. Borevich, V. N. Kublanovskaya, A. I. Skopin, S. L. Sobolev, A. V. Yakovlev, “Dmitrii Konstantinovich Faddeev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  223–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 253–260

Presentations in Math-Net.Ru
1. John Tate, a new Abel Prize laureate
M. I. Bashmakov, S. V. Vostokov
Meetings of the St. Petersburg Mathematical Society
April 6, 2010

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020